Important information regarding the recent AMS power outage.

The transformer that provides electricity to the AMS building in Providence went down on Sunday, April 22. The restoration of our email, website, AMS Bookstore and other systems is almost complete. We are currently running on a generator but overnight a new transformer should be hooked up and (fingers crossed) we should be fine by 8:00 (EDT) Wednesday morning. This issue has affected selected phones, which should be repaired by the end of today. No email was lost, although the accumulated messages are only just now being delivered so you should expect some delay.

Thanks for your patience.

Additional Material for the Book

Book Web Pages | AMS Bookstore

Eisenstein Series and Automorphic $L$-Functions
Freydoon Shahidi
Publication Year: 2010
ISBN-10:  0-8218-4989-1
ISBN-13: 978-0-8218-4989-7
Colloquium Publicaitons, vol. 58

Grant Information (posted 1/11)

This page is maintained by the author.

Contact information:

Freydoon Shahidi
Purdue University
Department of Mathematics
150 N University Street
West Lafayette, IN 47907-2067
Freydoon Shahidi


American Mathematical Society